# SDR AWXA0001687

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65163007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1153 TORQUE BOX LEFT LWR O/B EDGE OF STIFFENER.  CUT OUT DAMAGED AREA, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW B737-300 SRM 51-70-13 FIG 1 PG 1.
